# SDR P5CA2016102600282

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,179 hours, 2,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: E/E Cooling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E/E COOLING TEST, LEFT 5 INDICATORS DO NOT TEST.  EQUIPMENT COOLING SWITCH CYCLED AND FURTHER TESTS CARRIED OUT AND PASSED IAW AMM 21-58-34.
